MathSciNet Relay Station
MathSciNet bibliographic data
MR283244 (44 #477) 32.70 (46.00)
Alexander, H. Polynomial approximation and analytic structure. Duke Math. J. 38 1971 123–135.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement